Alcohol and Klonopin:PERM BRAIN DAMAGE?!?!?!?
I had two shots of gin and had 1 mg klonopin in my system is this dangerous i herd this makes it very easy to get brain damage since alcohol and benzos cause brain damage and in conjunciton it cant be good...did i cause perm damage im only 15 and also ive been takn klonopin fo about 2 months....thnx
- 1 decade agoFavorite Answer
Answered this before but think I forgot to post. NO, you are not going to have permanent brain damage so don't worry about that.
However, there are plenty of other things you should be worried about combining these two drugs, and that is death! You can cause your breathing and heart rate to slow to dangerous levels combing alchohol with benzodiazepines such as Klonazepam.
Most of the later celebrity deaths have found benzo's (Klonopin) and other respitory depressing drugs in their systems, think Anna Nichole or Heath Ledger.
I'm not saying you will drop dead, in fact I'm sure you'll be fine @ 1mg. But, be very careful to not ever do this again because it's potentially very dangerous.Source(s): http://insomniacures101.blogspot.com/
- Ryan KLv 41 decade ago
You are not using enough to feel the results of brain damage.
Alcohol kills brain cells but it takes a lot before it's noticeable.
However combining benzodiazepines like valium Xanax and Klonopin with alcohol will ehance the effects and put you at risk for a serious addiction.
Withdrawing from Valium is the most painful frightening longest withdrawal a man will ever go through, Its not just 72 hours in spin dry and a little outpatient treatment. It's months of sleeplesness and horrifying nightmares, even worse than heroin withdrawal so dont combine alcohol with it or take more than prescribed.
Combining one pill with one drink will not hurt you from one time but it's what happens down the road when addiction grows and turns into a demon.
Benzos are very physically addicting as is alcohol and the two together multiply it by 5.
Klonopin is what they give heroin addicts for withdrawal besides methadone. A skelatal muscle relaxer.So why are you taking it?
- Anonymous5 years ago
The 2minutes rule is not a bogus one. Not only brain cells but all cells die of lack of oxygen after some time. When oxygen is not supplied enough some damage or death of cells occur.. When some one is holding breath, say for 22mts, he practiced for many days how to save air/oxygen in the body and also minimal respiration. Cells use very slowly and metabolic rate comes down. Brain cells need more oxygen and cant suvive very low levels of it. When oxygen is low, cells get damaged and thus brain death starts -in some cases partial and in some total. So its always good to know lack of oxygen and total absence. total absence occur in conditions like fire accidents where the patient is covered by smoke. and exposure to motor exhausts cause another problem.... CO breathing... carbon monoxide gets permanent bonding with haemoglobin and make it not available to oxygen.
- How do you think about the answers? You can sign in to vote the answer.
- ?Lv 51 decade ago
Drinking and taking klonopin is just not a good idea. There won't be brain damage, but it stresses your liver out. You are going to be fine. My advice is to drink plenty of water and flush your system. Please don't do it again. You are so young and I would hate for anything to happen to you. Good luck and get some sleep.Source(s): 12yrs as a Paramedic
- 1 decade ago
Honestly, I do not know much about Klonopin, but I'd imagine that you'd be alright since you only had 2 shots. I will however refer you to the website www.erowid.com to research on the drug as it is probably listed there. I hope that you stay safe! You have a lot of life ahead of you... Don't forget that.
- frostbiteLv 61 decade ago
It can kill you through respiratory depression or at the very least cause short term memory loss. Dont do it, you're being very stupid.